| Model Number |
8801-90034 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during removal of a plate two ozark screwdrivers became broken and unusable at the tip.This report captures the first screwdriver.
Additional Manufacturer Narrative
Visual inspection was performed.The tip of the driver is deformed.All points of the hexalobe are highly rotated.Complaint history records were reviewed for this catalog number, no adverse trends were identified.It was reported via follow up communication that the or team could not remove a femoral plate.So they suggested using the ozark drivers.The drivers were damaged as they were used off-label on a different system that is not compatible with ozark drivers.The brand and femoral plate type is unknown.The most likely root cause was determined to be off-label use of the drivers to remove femoral plate screws.Ozark drivers are intended for ozark acdf screws only.
Event or Problem Description